| Catalog Number |
364953 |
| Medical Device Problem Code |
Product Quality Problem (1506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use the bd vacutainer® c&s transfer straw kit, an unspecified number of kits had the needle inside the kit separated from the straw.Additionally, there were reports of tubes received in open bags, and some were missing a tube and/or a straw.There were no health impact or consequences reported.
Additional Manufacturer Narrative
Bd did not receive any samples or photos for investigation.During the review, a total of 10 retained samples were visually inspected, and no issues were identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: open package/seal - sterility not in question, separates prior to use, and improper assembly.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.